Israel Journal of Mathematics

, Volume 200, Issue 1, pp 489–506 | Cite as

Pluriharmonic mappings and linearly connected domains in ℂn

  • Martin Chuaqui
  • Hidetaka Hamada
  • Rodrigo Hernández
  • Gabriela Kohr


In this paper we obtain certain sufficient conditions for the univalence of pluriharmonic mappings defined in the unit ball \(\mathbb{B}^n \) of ℂn. The results are generalizations of conditions of Chuaqui and Hernández that relate the univalence of planar harmonic mappings with linearly connected domains, and show how such domains can play a role in questions regarding injectivity in higher dimensions. In addition, we extend recent work of Hernández and Martín on a shear type construction for planar harmonic mappings, by adapting the concept of stable univalence to pluriharmonic mappings of the unit ball \(\mathbb{B}^n \) into ℂn.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    J. M. Anderson, J. Becker and J. Gevirtz, First-order univalence criteria, interior chordarc conditions, and quasidisks, The Michigan Mathematical Journal 56 (2008), 623–636.CrossRefMATHMathSciNetGoogle Scholar
  2. [2]
    M. Chuaqui, P. Duren and B. Osgood, Two-point distortion theorems for harmonic mappings, Illinois Journal of Mathematics 53 (2009), 1061–1075.MATHMathSciNetGoogle Scholar
  3. [3]
    M. Chuaqui and R. Hernández, Univalent harmonic mappings and linearly connected domains, Journal of Mathematical Analysis and Applications 332 (2007), 1189–1194.CrossRefMATHMathSciNetGoogle Scholar
  4. [4]
    J. Clunie and T. Sheil-Small, Harmonic univalent functions, Annales AcademiæScientiarum FennicæSer. A.I 9 (1984), 3–25.MATHMathSciNetGoogle Scholar
  5. [5]
    P. Duren, Harmonic Mappings in the Plane, Cambridge University Press, 2004.Google Scholar
  6. [6]
    P. Duren, H. Hamada and G. Kohr, Two-point Distortion Theorems for Harmonic and Pluriharmonic Mappings, Transactions of the American Mathematical Society 363 (2011), 6197–6218.CrossRefMATHMathSciNetGoogle Scholar
  7. [7]
    I. Graham and G. Kohr, Geometric Function Theory in One and Higher Dimensions, Marcel Dekker Inc., New York, 2003.MATHGoogle Scholar
  8. [8]
    H. Hamada, T. Honda and G. Kohr, Growth and distortion theorems for linearly invariant families on homogeneous unit balls inn, Journal of Mathematical Analysis and Applications 407 (2013), 398–412.CrossRefMathSciNetGoogle Scholar
  9. [9]
    R. Hernández and M. J. Martín, Stable geometric properties of analytic and harmonic functions, Mathematical Proceedings of the Cambridge Philosophical Society 155 (2013), 343–359.CrossRefMATHMathSciNetGoogle Scholar
  10. [10]
    D. Kalaj, Quasiconformal harmonic mappings and close-to-convex domains, Filomat 24 (2010), 63–68.CrossRefMATHMathSciNetGoogle Scholar
  11. [11]
    P. T. Mocanu, Sufficient conditions of univalency for complex functions in the class C 1, J. Anal. Numer. Theor. Approx. 10 (1981), 75–79.MATHMathSciNetGoogle Scholar
  12. [12]
    Ch. Pommerenke, Boundary Behaviour of Conformal Maps, Springer-Verlag, Berlin, 1992.CrossRefMATHGoogle Scholar
  13. [13]
    T. J. Suffridge, Starlikeness, convexity and other geometric properties of holomorphic maps in higher dimensions, Lecture Notes in Mathematics, Vol. 599, Springer-Verlag, New York, 1977, pp. 146–159.Google Scholar

Copyright information

© Hebrew University of Jerusalem 2014

Authors and Affiliations

  • Martin Chuaqui
    • 1
  • Hidetaka Hamada
    • 2
  • Rodrigo Hernández
    • 3
  • Gabriela Kohr
    • 4
  1. 1.Facultad de MatemáticasP. Universidad Católica de ChileCasilla 306, Santiago 22Chile
  2. 2.Faculty of EngineeringKyushu Sangyo UniversityFukuokaJapan
  3. 3.Facultad de Ciencias y TecnologíaUniversidad Adolfo IbáñezViña del MarChile
  4. 4.Faculty of Mathematics and Computer ScienceBabeş-Bolyai UniversityCluj-NapocaRomania

Personalised recommendations